# SDR C2XA08CL055

- Difficulty date: May 5, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145LR
- Aircraft serial: 145091
- Aircraft time: 22,957 hours, 17,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EMERGENCY LIGHT ON THE PASSENGER DOOR WAS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE LAMP.  OPERATIONAL CHECKS WERE GOOD.
